# SDR 20000531SH017

- Difficulty date: May 11, 2000
- Submitted: May 31, 2000
- Operation: General aviation
- Make and model: Beech V35
- Engine: Cont IO520B
- Propeller: Mcauly 2A36C23
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Component: Propeller, Mcauly
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EDDY CURRENT AND PENETRANT TESTING INDICATION IN THREAD AREA.  (X)
